The Closed Fragment of the Interpretability Logic of PRA with a Constant for $\mathrm{I}\Sigma_1$

Notre Dame Journal of Formal Logic 46 (2):127-146 (2005)
  Copy   BIBTEX

Abstract

In this paper we carry out a comparative study of $\mathrm{I}\Sigma_1$ and PRA. We will in a sense fully determine what these theories have to say about each other in terms of provability and interpretability. Our study will result in two arithmetically complete modal logics with simple universal models

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,100

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The interpretability logic of peano arithmetic.Alessandro Berarducci - 1990 - Journal of Symbolic Logic 55 (3):1059-1089.
Interpretability over peano arithmetic.Claes Strannegård - 1999 - Journal of Symbolic Logic 64 (4):1407-1425.
On the induction schema for decidable predicates.Lev D. Beklemishev - 2003 - Journal of Symbolic Logic 68 (1):17-34.
Diamonds, uniformization.Saharon Shelah - 1984 - Journal of Symbolic Logic 49 (4):1022-1033.
On Mathematical Instrumentalism.Patrick Caldon & Aleksandar Ignjatović - 2005 - Journal of Symbolic Logic 70 (3):778 - 794.
The formalization of interpretability.Albert Visser - 1991 - Studia Logica 50 (1):81 - 105.

Analytics

Added to PP
2010-08-24

Downloads
22 (#711,228)

6 months
6 (#526,006)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Joost Joosten
Universitat de Barcelona

Citations of this work

Add more citations

References found in this work

Finitism.W. W. Tait - 1981 - Journal of Philosophy 78 (9):524-546.
Arithmetization of Metamathematics in a General Setting.Solomon Feferman - 1960 - Journal of Symbolic Logic 31 (2):269-270.
The interpretability logic of peano arithmetic.Alessandro Berarducci - 1990 - Journal of Symbolic Logic 55 (3):1059-1089.
On n-quantifier induction.Charles Parsons - 1972 - Journal of Symbolic Logic 37 (3):466-482.

View all 19 references / Add more references